Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1 Publication
2018 | Conference Paper | LibreCat-ID: 8162 |

M. Aldi, N. de Beaudrap, S. Gharibian, and S. Saeedi, “On Efficiently Solvable Cases of Quantum k-SAT,” in 43rd International Symposium on Mathematical Foundations of Computer Science (MFCS 2018), Liverpool, UK, 2018, vol. 117, p. 38:1-38:16, doi: 10.4230/LIPIcs.MFCS.2018.38.
LibreCat
| DOI
| Download (ext.)
| arXiv